sexologist-icon
Periods after Taking 6 Ipills
My Wife took 6 Iills within a span of 20 days while having unprotected sex. Got tested for pregnancy 3 times through preganews and also through blood test after 13 days. All the tests were negative. She has still not got her periods even after 20 days of delay. Any help please
46 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

This delay is due to the hormonal imbalance caused by ipill. Avoid taking ipill so frequently in future.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
The delay is due to use of so many pills Kindly refrain from such high dose of emergency pills, use a safer contraceptive next time for better reproductive health She can either wait for period to come or take tablets to get them
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.